# SDR ASAA2024071350974

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 65,697 hours, 19,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY EXIT LIGHT COVER BROKEN. GROUNDED - YES. REPLACED R1 EMERGENCY EXIT LIGHT COVER, AS REQ'D, LIGHT OPS NORMAL, REF AMM 33-51-01.
